화학공학소재연구정보센터
Automatica, Vol.107, 224-230, 2019
Incremental L-2-gain stability of piecewise-affine systems with piecewise-polynomial storage functions
This paper concerns the incremental L-2-gain stability of piecewise-affine (PWA) systems. We propose sufficient conditions derived from dissipativity theory to compute an upper bound on the incremental L-2-gain. This is achieved by constructing piecewise-polynomial storage functions through the use of sum of squares (SOS) relaxations. The constraints are expressed as linear matrix inequalities (LMIs), which can be solved numerically in an efficient way. The proposed conditions are verified to be less conservative than previous results found in the literature by means of a numerical example. (C) 2019 Elsevier Ltd. All rights reserved.